# SDR AT0400026

- Difficulty date: December 13, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26130411
- Part serial: B0343
- Condition: Separated
- Location: Nr 3 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWN RETREAD OFF NR 3 MLG TIRE ON TAKEOFF, FOD DAMAGE.  REMOVED AND REPLACED NR 3 TIRE AND WHEEL ASSEMBLY.
